Doctor insights on:
My Eyes Are Swollen For 2 Days Now Cos Of Azithromycin Im Taking Benadryl How Long Woukd My Eyes Get Better
My eyes are swollen for 2 days now cos of azithromycin im taking Benadryl (diphenhydramine) how long woukd my eyes get better?
Maybe few days more: If you are allergic to azithromycin, it is a long one comparing to most of other anitibiotic...Because it stays in body longer...It is the reason why u can use it for only 3 days or 5 days treatment for pneumonia etc..While other meds typically need 10 days course. So, if it is not getting worse, cont Benadryl (diphenhydramine) for couple more days..+visine allergies drop. If worsening, consult your doc... Good luc. ...Read moreSee 1 more doctor answer
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
I took azithromycin yesterday and my eyes got swollen I took benadril cos the pharmacist told me but now my eyes are still swollen wjat should I do?
2nd time now, I have a swollen right eye that's all watery. Also right side of my nose is watery. Benadryl (diphenhydramine) cured it before. Not now. Tried sinus med. ?
Allergy w swollen lips and eyes 2 days ago. Took Benadryl (diphenhydramine) and steroid shot. Today having rash on arm and torso. Allergy to shot?
Had allergy with swollen lips & eyes 2 days ago. Took Benadryl (diphenhydramine) and a steroid shot. Today having rash on torso and extremities. Allergic to injection?
Allergy w swollen lips & eyes 2 days ago. Source unsure. Took Benadryl (diphenhydramine) & a steroid shot. today had rash on arms and torso. What's wrong?
Urticaria/angioedema: could be the case, kind of common, mostly no cause can be sorted out, acute types usually follow a viral infection, chronic types mostly have no known cause, could be due to drugs, please keep taking your meds regulary, go to ER if you develop hoarseness / difficulty in breathing, and see an allergist soon, goodluck ...Read more
Woke up with swollen itches eyes. Have 2 babies and do not want to take Benadryl (diphenhydramine). Is there something else I can take?
I had an allergic reaction to makeup. My eyes are red swollen and itchy. I have both benadryl (diphenhydramine) and claritin, which would be better to take?
Contact dermatitis: Sounds like you are suffering from allergic contact dermatitis from makeup product. OTC antihistamines can help with itch but the best treatment for contact dermatitis is topical corticosteroid creams. Talk with your doctor and consider scheduling patch testing with an allergist to determine your sensitivities so you can avoid this reaction in the future. ...Read more
My hands are swollen and have hives on them. Also, the area around my eyes, nose, and cheeks are puffy. How much Benadryl (diphenhydramine) can I take and how often?
On birth control lutera for a week, woke up with swollen bags under eyes/itchy. Will Benadryl (diphenhydramine) help and also reduce swelling?
Allergy attack already taking Zyrtec, for 1 week been waking up with itchy eyes, mainly right eye is red and swollen, having eczema flare ups all over body,, cannot take Benadryl during the day I am driving. Lips are chapped and swollen, itchy. Usually
My 4 year old takes zyrtec 1 tsp and singulair 4mg every night. She got a couple mosquito bites yesterday and they are swollen. Can she have a dose of benadryl also tonight? Her left eye has also been watering for several days even with both allergy meds.
Allergy: a one time dose should be OK. Diphenhydramine is short acting while Zyrtec is long acting. So, there will be some overlap, but short lived. Adding Zantac (ranitidine) also helps improve the symptoms faster since the two groups of medications have a synergistic effect. ...Read moreSee 1 more doctor answer
Something I'm allergic to made my eye red, swollen & painful. I've taken Benadryl, (diphenhydramine) used a compress, & eye washed. Still there. What should I do?
Good start: Time to see an eye MD. Your initial steps were very good and should have taken care of most allergy conditions. Allergy usually does not cause pain. If the eyeball or eyelid are still red, swollen, and painful, there is likely another cause besides allergy. Common causes are a scratch, a foreign body, a sty. The eye MD will see what is is. Good luck. ...Read more
Swollen eye lid each morning for a couple mornings. The one he slept on, staying in a hotel. Swelling goes down with benadryl (diphenhydramine) but seems worse each day?
My wife took Benadryl (diphenhydramine) yesterday for a cold and woke with her eye swollen and a rash on her neck. Could she be allergic to benadryl (diphenhydramine)?
Unlikely: Although allergic reactions to Benadryl (diphenhydramine) or the dye in the Benadryl (diphenhydramine) have rarely been implicated in allergic reactions, the more likely explanation is that the infection itself is contributing to hives and swelling. This can especially be seen with viruses and less likely with bacteria and usually more common in children. ...Read more
My daughter got bit by a mosquito and her eye swelled up. I gave her some Benadryl (diphenhydramine) and i kept a warm towel on it. This morning, her eye was still swollen. What should I do?
17 mo old w/ severe skeeter syndrome. Bites in the face and eye almost completely swollen shut.Dosed benadryl (diphenhydramine). Best course of action topical and oral?
Oral: Oral benadryl (diphenhydramine) will be best here. For the bites, you can use topical hydrocortisone to help decrease the inflammation (although this will take awhile). Prevention will be the key here - using bug spray and avoiding be outside at dusk might be best. Also, look for signs of infection: if the swelling is warm, painful and very red, please call your doctor. ...Read more
My one year old daughter had a double ear infection. Wefinished the zithromax on friday. Today, she woke up with a swollen eye and green slime coming out. Could she besuffering from pink eye?
This could be...: This could be a few things. She may have picked up a new eye infection...Viral or bacterial. This also could be otitis-conjunctivitis...Which is an ear and eye infection at the same time and the antibiotic she was on would not have been adequate. Please contact your doctor with this and with any and all concerns you have. Thank you. ...Read moreSee 3 more doctor answers
I am taking prednisone for an allergic reaction to azithromycin. Can I take Benadryl (diphenhydramine) before I sleep? Will it help with this kind of allergic reaction?
No answer: You left out the information needed to answer. Benadryl (diphenhydramine) may help if you have hives. If you do, there are much better antihistamines. If you want a sleeping pill, use Benadryl (diphenhydramine). DO NOT TAKE BENADRYL (diphenhydramine) IF YOU DRIVE. It is dangerous to be sleepy and drive. If you have a rash, not hives, no antihistamine will make the slightest difference. ...Read moreSee 1 more doctor answer